# SDR KCSA202510151198

- Difficulty date: October 15, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N770CK
- Make and model: Boeing 777-36NER
- Aircraft serial: 32792
- Aircraft time: 73,419 hours, 13,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BOEING SB 777-57A0125 CRACK INDICATION FOUND ON FASTENER #5 & #6 R/H WING T/E UPPER SKIN
